Alert archive / California / Wind Advisories in 2017
Wind Advisory 9, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 15, 2017, 1:16 PM PST. It took effect at Feb 17, 2017, 7:00 AM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2017, 1:16 PM PST (21:16 UTC)
- In effect from
- Feb 17, 2017, 7:00 AM PST
- Expired
- Feb 17, 2017, 10:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
736 WWUS76 KHNX 152116 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 116 PM PST Wed Feb 15 2017 CAZ089-160530- /O.NEW.KHNX.WI.Y.0009.170217T1500Z-170218T0600Z/ West Central San Joaquin Valley- Including the cities of Los Banos, Coalinga, and Mendota 116 PM PST Wed Feb 15 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY... The National Weather Service in Hanford has issued a Wind Advisory...which is in effect from 7 AM to 10 PM PST Friday. * WINDS...South 20 to 30 mph with gusts up to 45 mph, especially along and west of Interstate 5. * TIMING...Friday morning through Friday evening, with the strongest winds expected during the afternoon and early evening hours. * IMPACTS...Expect gusty winds to blow around unsecured objects. Tree limbs could be blown down, and power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ091-092-095-160530- /O.NEW.KHNX.HW.A.0001.170217T1500Z-170218T0600Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Kern County Mountains- Including the cities of Hanford, Lemoore, Avenal, Corcoran, Bakersfield, Visalia, Tehachapi, and Lake Isabella 116 PM PST Wed Feb 15 2017 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Hanford has issued a High Wind Watch...which is in effect from Friday morning through Friday evening. * WINDS...South 35 to 45 mph with gusts to 70 mph, especially through the Grapevine along Interstate 5. Otherwise, south winds 20 to 30 mph with gusts around 50 mph are possible, including around Taft and locations along the west side of the San Joaquin Valley. Gusts to around 40 mph are possible in Bakersfield and the south end of the San Joaquin Valley. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest winds are expected mainly during the afternoon into the early evening hours. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. In addition, travel may be difficult for high profile vehicles and due to blowing debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ BSO
9 follow-up statements
292 WWUS76 KHNX 160514 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 914 PM PST Wed Feb 15 2017 CAZ089-161315- /O.CON.KHNX.WI.Y.0009.170217T1500Z-170218T0600Z/ West Central San Joaquin Valley- Including the cities of Los Banos, Coalinga, and Mendota 914 PM PST Wed Feb 15 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY... * WINDS...South 20 to 30 mph with gusts up to 45 mph, especially along and west of Interstate 5. * TIMING...Friday morning through Friday evening, with the strongest winds expected during the afternoon and early evening hours. * IMPACTS...Expect gusty winds to blow around unsecured objects. Tree limbs could be blown down, and power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ091-092-095-161315- /O.CON.KHNX.HW.A.0001.170217T1500Z-170218T0600Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Kern County Mountains- Including the cities of Hanford, Lemoore, Avenal, Corcoran, Bakersfield, Visalia, Tehachapi, and Lake Isabella 914 PM PST Wed Feb 15 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WINDS...South 35 to 45 mph with gusts to 70 mph, especially through the Grapevine along Interstate 5. Otherwise, south winds 20 to 30 mph with gusts around 50 mph are possible, including around Taft and locations along the west side of the San Joaquin Valley. Gusts to around 40 mph are possible in Bakersfield and the south end of the San Joaquin Valley. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest winds are expected mainly during the afternoon into the early evening hours. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. In addition, travel may be difficult for high profile vehicles and due to blowing debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
002 WWUS76 KHNX 161229 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 429 AM PST Thu Feb 16 2017 CAZ090-162100- /O.EXA.KHNX.WI.Y.0009.170217T1500Z-170218T0600Z/ East Central San Joaquin Valley- Including the city of Fresno 429 AM PST Thu Feb 16 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY... The National Weather Service in Hanford has issued a Wind Advisory...which is in effect from 7 AM to 10 PM PST Friday. * WINDS...Southeast 20 to 30 mph with gusts up to 45 mph. * TIMING...Friday morning through Friday evening, with the strongest winds expected during the afternoon and early evening hours. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ089-162100- /O.CON.KHNX.WI.Y.0009.170217T1500Z-170218T0600Z/ West Central San Joaquin Valley- Including the cities of Los Banos, Coalinga, and Mendota 429 AM PST Thu Feb 16 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY... * WINDS...Southeast 20 to 30 mph with gusts up to 45 mph. * TIMING...Friday morning through Friday evening, with the strongest winds expected during the afternoon and early evening hours. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ091-092-095-162100- /O.CON.KHNX.HW.A.0001.170217T1500Z-170218T0600Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Kern County Mountains- Including the cities of Hanford, Lemoore, Avenal, Corcoran, Bakersfield, Visalia, Tehachapi, and Lake Isabella 429 AM PST Thu Feb 16 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WINDS...Southeast 35 to 45 mph with gusts to 70 mph, especially through the Grapevine along Interstate 5. Otherwise, southeast winds 20 to 30 mph with gusts around 50 mph are possible, including around Taft and locations along the west side of the south San Joaquin Valley. Gusts to around 40 mph are possible in Bakersfield and the south end of the San Joaquin Valley. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest winds are expected mainly during the afternoon into the early evening hours. * IMPACTS...Strong winds may blow down limbs...trees...and power lines. Scattered power outages are expected. In addition, travel may be difficult for high profile vehicles and due to blowing debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ DS
157 WWUS76 KHNX 162053 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1253 PM PST Thu Feb 16 2017 CAZ089-090-170515- /O.CON.KHNX.WI.Y.0009.170217T1500Z-170218T0600Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, and Fresno 1253 PM PST Thu Feb 16 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY... * WINDS...Southeast 20 to 30 mph with gusts up to 45 mph. * TIMING...Friday morning through Friday evening, with the strongest winds expected during the afternoon and early evening hours. * IMPACTS...Strong winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Gusty winds can make driving difficult, especially for high profile vehicles, such as campers and trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ091-092-095-170515- /O.CON.KHNX.HW.A.0001.170217T1500Z-170218T0600Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Kern County Mountains- Including the cities of Hanford, Lemoore, Avenal, Corcoran, Bakersfield, Visalia, Tehachapi, and Lake Isabella 1253 PM PST Thu Feb 16 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * WINDS...Southeast 35 to 45 mph with gusts to 70 mph, especially through the Grapevine along Interstate 5. Otherwise, southeast winds 20 to 30 mph with gusts around 50 mph are possible, including around Taft and locations along the west side of the south San Joaquin Valley. Gusts to around 40 mph are possible in Bakersfield and the south end of the San Joaquin Valley. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest winds are expected mainly during the afternoon into the early evening hours. * IMPACTS...Strong winds may blow down limbs...trees...and power lines. Scattered power outages are expected. In addition, travel may be difficult for high profile vehicles and due to blowing debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
981 WWUS76 KHNX 162319 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 319 PM PST Thu Feb 16 2017 CAZ095-170730- /O.UPG.KHNX.HW.A.0001.170217T1500Z-170218T0600Z/ /O.NEW.KHNX.HW.W.0001.170217T1500Z-170218T0300Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 319 PM PST Thu Feb 16 2017 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM PST FRIDAY... The National Weather Service in Hanford has issued a High Wind Warning...which is in effect from 7 AM to 7 PM PST Friday. The High Wind Watch is no longer in effect. * WINDS...Southeast 35 to 45 mph with gusts up to 75 mph. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest damaging winds are expected mainly along and West of the Grapevine pass and over the ridges of the Tehachapi Mountains towards the Mount Pinos area. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult...especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ091-092-170730- /O.UPG.KHNX.HW.A.0001.170217T1500Z-170218T0600Z/ /O.EXB.KHNX.WI.Y.0009.170217T1500Z-170218T0300Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 319 PM PST Thu Feb 16 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST FRIDAY... The National Weather Service in Hanford has issued a Wind Advisory...which is in effect from 7 AM to 7 PM PST Friday. The High Wind Watch is no longer in effect. * WINDS...Southeast 20 to 30 mph with gusts up to 50 mph. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest winds are expected towards the West side of the San Joaquin Valley below mountain passes and higher ridges. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ089-090-170730- /O.EXT.KHNX.WI.Y.0009.170217T1500Z-170218T0300Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, and Fresno 319 PM PST Thu Feb 16 2017 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 7 PM PST FRIDAY... * WINDS...Southeast 25 to 35 mph with gusts up to 50 mph. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest winds are expected towards the Merced area and the West side of the San Joaquin Valley and higher ridges. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ mv
235 WWUS76 KHNX 170709 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1109 PM PST Thu Feb 16 2017 CAZ095-171500- /O.CON.KHNX.HW.W.0001.170217T1500Z-170218T0300Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 1109 PM PST Thu Feb 16 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM PST FRIDAY... * WINDS...Southeast 35 to 45 mph with gusts up to 75 mph. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest damaging winds are expected mainly along and West of the Grapevine pass and over the ridges of the Tehachapi Mountains towards the Mount Pinos area. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult... especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ089>092-171500- /O.CON.KHNX.WI.Y.0009.170217T1500Z-170218T0300Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 1109 PM PST Thu Feb 16 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM PST FRIDAY... * WINDS...Southeast 25 to 35 mph with gusts up to 50 mph. * TIMING...Beginning Friday morning and continuing through Friday evening. The strongest winds are expected towards the Merced area and the West side of the San Joaquin Valley and higher ridges. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
613 WWUS76 KHNX 171439 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 639 AM PST Fri Feb 17 2017 CAZ095-172245- /O.CON.KHNX.HW.W.0001.170217T1500Z-170218T0300Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 639 AM PST Fri Feb 17 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...Southeast 40 to 50 mph with gusts up to 75 mph. Occasional gusts over 90 mph will be possible...especially near the Grapevine. * TIMING...through this evening. The strongest winds will occur this morning into the early afternoon hours. The strongest damaging winds are expected mainly along and West of the Grapevine pass and over the ridges of the Tehachapi Mountains towards the Mount Pinos area. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be dangerous... especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ089>092-172245- /O.CON.KHNX.WI.Y.0009.170217T1500Z-170218T0300Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 639 AM PST Fri Feb 17 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...Southeast 25 to 35 mph with gusts up to 55 mph. * TIMING...through this evening. The strongest winds will occur this morning into the early afternoon hours. The strongest winds are expected over the north and west side of the San Joaquin Valley as well as the foothills from Madera county northward. * IMPACTS...Gusty winds will blow around unsecured objects. Downed trees and power lines will be possible and may result in power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
704 WWUS76 KHNX 172237 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 237 PM PST Fri Feb 17 2017 CAZ095-180300- /O.CON.KHNX.HW.W.0001.000000T0000Z-170218T0300Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 237 PM PST Fri Feb 17 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...Southeast 40 to 50 mph with gusts to 80 mph. Occasional gusts over 100 mph will be possible...especially near the Grapevine. * TIMING...through this evening. The strongest damaging winds are expected mainly along and West of the Grapevine pass and over the ridges of the Tehachapi Mountains towards the Mount Pinos area. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be dangerous...especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ089>092-180300- /O.CON.KHNX.WI.Y.0009.000000T0000Z-170218T0300Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 237 PM PST Fri Feb 17 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WINDS...Southeast 20 to 35 mph with gusts up to 55 mph. * TIMING...through this evening. The strongest winds are expected over the north and west side of the San Joaquin Valley as well as the foothills from Madera county northward. * IMPACTS...Gusty winds will blow around unsecured objects. Downed trees and power lines will be possible and may result in power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DCH
681 WWUS76 KHNX 180258 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 658 PM PST Fri Feb 17 2017 CAZ095-180600- /O.EXT.KHNX.HW.W.0001.000000T0000Z-170218T0600Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 658 PM PST Fri Feb 17 2017 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...Southeast 25 to 35 mph with gusts up to 60 mph. * TIMING...through this evening. The strongest damaging winds are expected mainly along and West of the Grapevine pass and over the ridges of the Tehachapi Mountains towards the Mount Pinos area. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ089>092-180600- /O.EXT.KHNX.WI.Y.0009.000000T0000Z-170218T0600Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 658 PM PST Fri Feb 17 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...through this evening. The strongest winds are expected over the north and west side of the San Joaquin Valley as well as the foothills from Madera county northward. * IMPACTS...Gusty winds will blow around unsecured objects. Downed trees and power lines will be possible and may result in power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DS
492 WWUS76 KHNX 180558 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 958 PM PST Fri Feb 17 2017 CAZ095-180700- /O.EXP.KHNX.HW.W.0001.000000T0000Z-170218T0600Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 958 PM PST Fri Feb 17 2017 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... Winds have decreased significantly across the impacted area and the High Wind Warning which was in effect for the Kern County Mountains has been allowed to expire. However, wind gusts near 45 mph will still be possible near the Grapevine along Interstate 5 for the next few hours. $$ CAZ089>092-180700- /O.EXP.KHNX.WI.Y.0009.000000T0000Z-170218T0600Z/ West Central San Joaquin Valley-East Central San Joaquin Valley- Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the cities of Los Banos, Coalinga, Mendota, Fresno, Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia 958 PM PST Fri Feb 17 2017 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... Winds have diminished below advisory criteria and are expected to continue to decreasing overnight. Therefore the Wind Advisory which was in effect for the central and south San Joaquin Valley has been allowed to expire. $$ DS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 3:21 AM PST, 9 hours 55 minutes earlier.
Area forecast discussion, Feb 15, 3:21 AM PST, 9 hours 55 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 321 AM PST Wed Feb 15 2017 .SYNOPSIS... High pressure will bring dry weather and mild afternoon temperatures to the district today with night and morning fog in the San Joaquin Valley. A series of storm systems will bring wet weather to central California Thursday through early next week. && .DISCUSSION... The upper ridge axis is centered over central California this morning with some high level clouds spilling into the ridge. These clouds so far are limiting fog development, but still expect to see some dense fog in the San Joaquin Valley toward sunrise and lasting through mid morning. Otherwise, expect mild temperatures across the region again today. The ridge will shift east tonight as the first in a series of storm systems approaches from the northwest. Precipitation with this system will move into the CWA Thursday morning and move southward through the afternoon. This system moves through rapidly with only a few showers left Thursday evening. Precipitation amounts with this feature will be relatively light, ranging from just a few hundredths in Kern County to as much as a quarter of an inch in the San Joaquin Valley from Fresno County northward. Rain amounts will be a little higher in the foothills and higher elevations of the Sierra Thursday; generally between two tenths of an inch and a half inch. One to six inches of snow could fall in the Sierra above 7000 feet by Thursday evening. A second system quickly follows, spreading precipitation into the region Friday and Friday night it drops down the California coast bringing periods of moderate to heavy rain to central and southern California. Precipitation amounts will generally be one to two thirds of an inch in the San Joaquin Valley, about an inch in the foothills, and 1 to 2 inches in the mountains. While the desert areas will not see much if any precipitation Thursday, they will see about a third of an inch to as much as an inch of rain with this second system. There will be 8 to 18 inches of snow above 7000 feet. Another concern with this system will be gusty southeast winds in the Kern County Mountains as well as the San Joaquin Valley Friday afternoon as the low center remains near the coast. Winds could gust over 35 mph in the San Joaquin Valley and over 50 mph near the Grapevine. Showers will continue over the region Saturday, but it looks like there will be a bit of a break on Saturday night and Sunday before yet another system moves in on Monday. This system looks like it will affect northern and central California, with the northern half of the CWA having the greatest potential for rain. The combined qpf from these storms Friday through Monday will undoubtedly raise water levels and increase the threat of river and road flooding, mud slides and debris flows in the foothill regions. Beyond Monday, the operational GFS and ECMWF begin to diverge in their solutions, with the GFS moving the system out by Tuesday and then brushing the northern portion of the CWA with rain again on Wednesday. The ECMWF is slower and keeps precipitation going over the region Tuesday and Wednesday, especially over the mountains. For now, have leaned toward the wetter ECMWF for Tuesday as the ensembles also lean that direction. By Tuesday, snow levels are expected to lower to between 5000 and 6000 feet. && .AVIATION... In the San Joaquin Valley, widespread MVFR and areas of IFR in mist and low clouds thru 21Z today. Local LIFR in fog thru 19Z today. Otherwise, VFR conditions prevail for the next 24 hours across the central CA interior. && .AIR QUALITY ISSUES... On Wednesday February 15 2017... Fireplace/Wood Stove Burning Status is: No Burning Unless Registered in Fresno... Kern... Kings... Madera... Merced and Tulare Counties. Further information is available at Valleyair.org && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.php for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... Dense Fog Advisory until 11 AM PST this morning CAZ089>092. && public...Bean avn/fw...DS synopsis...Bean weather.gov/hanford
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 1:00 PM PST | Winter Storm Watch | HNX | 15 hr | |
| Feb 15, 1:16 PM PST | High Wind Watch | HNX | 26 hr | |
| Feb 15, 1:47 PM PST | Flash Flood Watch | HNX | 62 hr |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.